JORGE RAUL CORDOVEZ MANRIQUEZ

Download the vcard Photo

Adjunct Professor

Most recent publications

CORDOVEZ J.; GATTO L.; SANTIAGO T (2009)
Newton Binomial Formulas in Schubert Calculus. In: REVISTA MATEMATICA COMPLUTENSE, vol. 22, pp. 129-152. ISSN 1139-1138
CORDOVEZ J.R.; M. VALENZANO (2006)
On the Fano scheme of k-planes in a projective complete intersection. In: ATTI DELLA ACCADEMIA DELLE SCIENZE DI TORINO. CLASSE DI SCIENZE FISICHE MATEMATICHE E NATURALI, vol. 140, pp. 101-112. ISSN 0001-4419
CORDOVEZ MANRIQUEZ, J.R. (2005)
On the conics lying in a complete intersection.. In: RENDICONTI DEL SEMINARIO MATEMATICO, vol. 63, pp. 153-160. ISSN 0373-1243
CORDOVEZ MANRIQUEZ, J.R. (2002)
Families of Lines in Fano Varieties Complete Intersection in a Grassmannian.. In: LE MATEMATICHE, vol. 57, pp. 131-147. ISSN 0373-3505
Show all publications in Porto@Iris